# SDR DLM90002475

- Difficulty date: December 18, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- Aircraft time: 17,662 hours, 9,480 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Component: Track Light, WIRE
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTING INOP.FROM 2C TO 12C.    FOUND WIRE DAMAGED AT SEAT 2C.REPAIRED SAME.
